# SDR QXEA0100008

- Difficulty date: January 5, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,671 hours, 48,904 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600CS2B
- Part serial: 1748S8
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 34,564 hours, 47,506 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX- STRONG FISH SMELL EMINATING FROM LEFT SIDE BY AVIONICS RACK.  REMOVED AND REPLACED PRIMARY INVERTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
